MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM PVCN100; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45016
Medical Device Problem Codes Mechanical Problem (1384); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure cancellation occurred.A jetstream pvcn100 console was being used in the index procedure when it alarmed with the error 1 code.The procedure could not be completed.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluation by manufacturer: jetstream console serial number s/n (b)(6) was returned for investigation.Visual inspection shows no damage to console.The console was tested per functional test procedure.An error2 code occurred after priming.Troubleshooting determined that error2 was caused by the defective component inside the pump assembly.The original pump assembly was replaced with the gold pump assembly, and functional test was retested.All test passed.Error1 is relating to error2, therefore, the complaint is confirmed.
 
Event or Problem Description

Brand Name
JETSTREAM PVCN100
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key14788715
Report Number2134265-2022-07195
Device Sequence Number14897873
Product Code MCW
UDI-Device Identifier08714729890454
UDI-Public08714729890454
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130637
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45016
Device Catalogue Number45016
Device Lot Number1101-1564
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date10/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age70 YR
Patient SexMale